Alert archive / Ohio / Gale Watches in 2015
Gale Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Jun 26, 2015, 3:47 AM EDT. It took effect at Jun 27, 2015, 10:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 3:47 AM EDT (07:47 UTC)
- In effect from
- Jun 27, 2015, 10:00 AM EDT
- Expired
- Jun 26, 2015, 4:13 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
052 WHUS71 KCLE 260747 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EDT FRI JUN 26 2015 .AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL PLAINS TODAY. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY. LEZ142>149-162>169-261600- /O.NEW.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 AM EDT FRI JUN 26 2015 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
163 WHUS71 KCLE 261407 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 AM EDT FRI JUN 26 2015 .AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL PLAINS TODAY. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY. LEZ142>149-162>169-262215- /O.CON.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 AM EDT FRI JUN 26 2015 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
006 WHUS71 KCLE 262013 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 413 PM EDT FRI JUN 26 2015 .AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL PLAINS THIS EVENING. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON SATURDAY. LEZ142>146-162>166-270415- /O.UPG.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/ /O.NEW.KCLE.GL.W.0024.150627T1200Z-150628T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 413 PM EDT FRI JUN 26 2015 ...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-167>169-270415- /O.UPG.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/ /O.NEW.KCLE.GL.W.0024.150627T1500Z-150628T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 413 PM EDT FRI JUN 26 2015 ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY NIGHT. * WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Jun 26, 1:31 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 26, 1:31 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 131 AM EDT FRI JUN 26 2015 .SYNOPSIS... A RATHER DIFFUSE SURFACE PRESSURE PATTERN WILL BECOME MORE DEFINED ON FRIDAY AS LOW PRESSURE DEVELOPS AND DEEPENS OVER THE LOWER OHIO VALLEY AND MOVES NORTHEAST INTO THE REGION FRIDAY NIGHT. THE LOW PRESSURE AREA WILL MOVE SLOWLY INTO NEW YORK ON SUNDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... MOST OF THE SHRA OVER THE CWA HAVE DIMINISHED TO PAST HOUR OR SO. SOME CONVECTION IN WESTERN OH CONTINUES BUT HAS SHOWN SIGNS OF A LITTLE WEAKENING AS DAYTIME HEATING STARTS TO ABATE. WILL KEEP SLIGHT TO SMALL CHANCE POPS GOING EVERYWHERE FOR A WHILE THEN GRADUALLY LET THE POPS TAPER OFF. EXPECT SOME CLOUD DISSIPATION WHICH MEANS SOME PATCHY FOG WILL PROBABLY FORM. WILL LEAVE CURRENT LOWS AS THEY ARE. MANY SPOTS ONLY HAVE TO DROP ANOTHER 7 OR 8 DEGREES TO REACH THE EXPECTED LOW SO EVEN IF A FAIR AMOUNT OF CLOUDINESS PERSISTS THE LOWS SHOULD BE REACHABLE. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... EXPECT A RATHER WET EVEN STORMY WEEKEND WITH SOME IMPROVEMENT SUNDAY AFTERNOON. MORE HEAVY RAIN IS POSSIBLE ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. MODEL GUIDANCE HAS BEEN CONSISTENT THE LAST FEW DAYS IN INDICATING THAT AN UNSEASONABLY STRONG SURFACE LOW WILL DEVELOP OVER THE LOWER OHIO VALLEY FRIDAY AND TRACK INTO THE REGION ON SATURDAY. FOR MOST OF FRIDAY EXPECT DRY CONDITIONS. A FEW SHOWERS MAY MOVE INTO THE REGION FRIDAY AFTERNOON BEFORE THE MAIN PRECIPITATION SHIELD DEVELOPS AND PROGRESSES NORTHEAST OVER THE REGION FRIDAY NIGHT AND SATURDAY. MODEL QPF IS RATHER HIGH FROM MOST MODELS WITH 2-4 INCHES OF RAIN OVER MOST OF THE REGION. WITH VERY WET SOIL...WE MAY NEED TO ISSUE A FLOOD WATCH AS THE EVENT DRAWS CLOSER. INSTABILITY IS MODEST SO THIS EVENT MAY HAVE LOWER RAINFALL RATES THAN RECENT EVENTS BUT THE DURATION IS PROLONGED SO FLOODING WILL LIKELY BECOME AN ISSUE. SOME IMPROVEMENT IS EXPECTED SUNDAY ESPECIALLY IN THE AFTERNOON AS THE LOW PULLS AWAY. EXPECT CATEGORICAL POPS FOR SATURDAY WITH SOME DECREASE ON SUNDAY. HAVE USED MAV/MEX GUIDANCE FOR TEMPERATURES WITH MINOR CHANGES. && .LONG TERM /MONDAY THROUGH THURSDAY/... THE TRAIN KEEPS ON ROLLING ACROSS THE AREA. WAVE AFTER WAVE AFTER WAVE OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE AREA DURING THE EXTENDED PERIODS. THESE STORM SYSTEMS ARE THE RESULT OF FAST MOVING DIGGING UPPER LEVEL TROUGHS SWINGING THROUGH THE REGION. THIS WILL KEEP THE OVERALL PATTERN WET. AFTER A STORM SYSTEM MOVES THROUGH THE AREA ON SATURDAY...A BRIEF PERIOD OF HIGH PRESSURE BUILDS IN FOR MONDAY. YET ANOTHER LOW PRESSURE SYSTEM HITS THE AREA FROM WEST TO EAST ON TUESDAY. THIS STORM SYSTEM WILL BE FOLLOWED BY HIGH PRESSURE WEDNESDAY AND THURSDAY AND THEN ANOTHER LOW PRESSURE MOVES FROM WEST TO EAST ON FRIDAY. THIS UNSETTLED WEATHER PERIODS OF RAIN WILL HELP TO KEEP SOIL ACROSS THE AREA AT OR NEAR SATURATION. SO...POTENTIAL EXISTS THAT FLOODING COULD POTENTIALLY BECOME A PROBLEM ACROSS THE AREA. DUE TO THE ACTIVE STORM TRACK DURING THE EXTENDED PERIODS. SOME WARM AIR ADVECTION WILL LIFT NORTH INTO THE REGION AHEAD OF THE STORMS. ONCE LOW PRESSURE MOVES EAST OF THE REGION ALLOWING HIGH PRESSURE TO BUILD IN...SOME WEAK COLD AIR ADVECTION POSSIBLE. SO...EXPECTING TEMPERATURES TO REMAIN NEARLY STEADY IN THE 70S FOR HIGHS AND 60S FOR LOWS. NO STRONG WARM AIR ADVECTION IS EXPECTED ACROSS THE AREA. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... CIGS HAVE IMPROVED AND MOST AREAS ARE NOW VFR. BIG QUESTION IS HOW LONG THAT WILL LAST...GIVEN THE DEEP MOISTURE JUST TO THE SOUTH EXPECT THE SOUTHERN TAF SITES TO DIP TO MVFR WITH VSBYS AND CIGS OVERNIGHT. CONDITIONS WILL IMPROVE TO VFR DURING THE MORNING HOURS. PRECIP WILL SPREAD BACK ACROSS THE AREA LATE IN THE TAF PERIOD BEGINNING NEAR KFDY LATER THIS AFTERNOON. CIGS SHOULD AGAIN DROP TO MVFR SOON AFTER THE PRECIP STARTS. LIGHT AND VARIABLE FLOW WILL BECOME E TO NE DURING THE DAY. OUTLOOK...WIDESPREAD NON VFR EXPECTED FRIDAY NIGHT THROUGH SUNDAY IN WIDESPREAD RAIN. && .MARINE... LAKE IS EXPECTED TO BE RATHER TRANQUIL THROUGH FRIDAY. THEN...AS A STORM SYSTEM MOVES EAST ACROSS THE REGION SATURDAY...POTENTIAL IS FOR WINDS TO INCREASE TO NEAR GALE FORCE ON SATURDAY. AFTER SPEAKING TO BUFFALO NWS AND THE TORONTO CANADA ENVIRONMENT CANADA...WILL GO WITH WINDS IN THE LOW 30 KNOTS TO ACCOUNT FOR POTENTIAL HIGHER WINDS ON SATURDAY. WILL KEEP IT JUST BELOW GALES FOR NOW. WINDS ARE EXPECTED TO FINALLY DIMINISH IN THE AFTERNOON ON SUNDAY. WINDS ON TUESDAY ARE EXPECTED TO INCREASE AGAIN BUT NOT EXPECTING THEM TO GET AS STRONG AS SATURDAY. GENERALLY LIGHT FLOW OUT OF THE WEST ON WEDNESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LAPLANTE NEAR TERM...ADAMS/LAPLANTE SHORT TERM...LAPLANTE LONG TERM...LOMBARDY AVIATION...KUBINA MARINE...LOMBARDY
Hazardous weather outlook, Jun 25, 9:26 PM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 926 PM EDT THU JUN 25 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270130- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 926 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAINS ARE EXPECTED FRIDAY NIGHT AND SATURDAY ACROSS MUCH OF THE AREA AND WILL LIKELY LEAD TO FLOODING PROBLEMS. ADDITIONAL MODERATE TO LOCALLY HEAVY RAINS ARE LIKELY MONDAY THROUGH TUESDAY AND WILL ONLY MAKE THE FLOODING PROBLEMS WORSE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-270130- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 926 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:01 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 47 hr |
| Jun 26, 4:13 PM EDT | Gale Warning | CLE | 35 hr | |
| Jun 26, 4:20 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.